Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Found increase in creatinine and microalbumin level. How serious is this condition?

User rating for this question
Very Good
Answered by

Pathologist and Microbiologist
Practicing since : 2006
Answered : 6665 Questions
3.12.2012 urine creatinine 12. Microalbumin 88 microalbumin/creatinine 7.3

16.1.2013 urine creatinine 15.7 microalbumin 134 microalb/creatinine 8.5

Waiting to see specialist appointment not till 20th feb, been reading think may have been caused by NSAID would like to know urgency of treatment and what treatment may be given.

In December inderal stocks where I live we're unavailable went 3 days without heartrate XXXXXXX very high went to Gp blood pressure ok. Energy levels up , I had been suffering from fatigue for some years. Had blood test. Stayed off inderal, continued to feel well with increased energy, feel this was that I had stopped taking inderal. Had another blood test in January. Both showing increased creatinines.

Anxious now that kidney damage seems likely and afraid of this rapid increase in creatinine numbers. How urgent should I see specialist, what are my likely treatments, what is prognosis?
Posted Thu, 14 Feb 2013 in General Health
Answered by Dr. Shailja Puri 5 hours later

An increase in creatinine levels is definitely of concern. There is a simultaneous increase in levels of microalbumin too. Microalbumin is characteristically increased in Diabetes Mellitus (DM).
Therefore I would advise you to take up a fasting blood glucose level along with renal profile after consulting your GP. It should clarify the status of your renal condition.

As far as Inderal is concerned, Inderal tablets are unlikely to cause an increase in creatinine levels. You can discuss with your treating doctor about the need for inderal as you are feeling better now.

Visit your GP soon for clinical examination and further investigations.

Hope this answers your query. If you have more queries, I will be glad to answer.

Dr Shailja P Wahal

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor